Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 1:49 PM EDT for Meriwether County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 1:49 PM EDT (17:49 UTC)
- Expired
- Jun 14, 2016, 2:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Meriwether County, GA
The radar
The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
238
WWUS82 KFFC 141749
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT TUE JUN 14 2016
GAZ067-068-141815-
PIKE GA-MERIWETHER GA-
149 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE AND EASTERN
MERIWETHER COUNTIES UNTIL 215 PM EDT...
AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAY...OR 10 MILES EAST
OF GREENVILLE...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WOODBURY...MOLENA...GAY...IMLAC AND HILLTOP.
LAT...LON 3296 8460 3308 8467 3316 8448 3303 8439
TIME...MOT...LOC 1748Z 247DEG 15KT 3306 8453
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 1:27 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 14, 1:27 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 127 PM EDT TUE JUN 14 2016 .PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/ SHORT TERM /Today through Wednesday/... The latest mid and upper level analysis still shows ridge axis over the area which has largely suppressed activity the last few days and allowed temps to approach record values. It looks though that we will be entering a period of transition as aforementioned ridge shifts east and is replaced by more of a weakness than any well defined shortwave. The departure of the ridge and an increase in low level moisture should allow for more robust convection today as far as areal coverage is concerned. CAPE values look to increase to around 2000 to 2500 J/KG today although it may be late awaiting the departure of the ridge. Limiting factor will be the mid level lapse rates which will struggle once again today as 500mb temps hover right around -6C. This may limit the overall strength of the storms but still expect an isolated storm to go severe and coverage should not be affected and will go likely for most areas. A more well defined shortwave will move through Tue night and Wed with continued increased moisture values as evidenced by precipitable water values in excess of 2 inches. Because of this and the timing of the shortwaves...this activity looks to be decidedly non diurnal in nature. Will therefore keep some pops into the overnight period Tue night but still carry the highest pops through Wed afternoon. Again expect lack of strong lapse rates combined with limited heating due to debris clouds to limit overall severe threat. Deese LONG TERM /Wednesday Night through Monday/... The extended forecast starts off with the upper level longwave trough and associated wave sitting right over GA. This trough sets up moist southerly flow keeping abundant low level moisture across the area through Thu night/Fri morning. This will keep shower and thunderstorm chances up through the end of the work week. Instabilities through the week are very diurnal in nature and stay fairly moderate so not expecting any major severe outbreaks...but could see an isolated severe to strong storm or two each day through Friday. By Friday night/Saturday...the ECMWF stays fairly consistent in showing the longwave trough digging along the east coast...helping to usher in drier air from the Eastern Great Lake States. The GFS shows the same longwave trough doing the same thing but it wants to develop and upper level low over the central great lake states that gets pulled southward Friday. This low becomes centered over the Carolinas Sat...then moves into into GA Sun. These are two very different outcomes so for now am leaning towards the ECMWF because it has been more consistent. Will need to watch further model updates to try and get a better handle on this situation before making any changes in the forecast. 01 && .AVIATION... 18Z Update... Convection will continue to increase through the afternoon with most sites seeing thunder at some point in the afternoon. Convection will diminish tonight but not completely. There could be isolated shra/tsra throughout the night...mainly focused across extreme north GA. Expect widespread convection to develop by Wednesday afternoon. Winds will remain southwest to west through the forecast with cigs remaining vfr. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 96 73 92 73 / 60 50 60 60 Atlanta 93 75 89 74 / 60 50 60 60 Blairsville 88 67 85 69 / 60 50 70 70 Cartersville 93 71 89 72 / 60 50 70 70 Columbus 93 75 90 74 / 60 50 60 60 Gainesville 93 73 87 73 / 60 50 70 70 Macon 96 74 91 73 / 60 50 60 60 Rome 93 72 90 73 / 60 60 70 70 Peachtree City 93 72 88 73 / 60 50 60 60 Vidalia 96 76 92 75 / 50 40 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 14, 5:03 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 AM EDT TUE JUN 14 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 AM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .WEATHER HAZARDS EXPECTED... ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. THE BEST TIME FOR STORMS TO DEVELOP WILL BE BETWEEN 2PM AND 10PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 14, 1:12 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT TUE JUN 14 2016
GAZ081-141745-
CRAWFORD GA-
112 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 145 PM
EDT...
AT 112 PM EDT...A STRONG THUNDERSTORM WAS NEAR REYNOLDS...OR 8 MILES
SOUTH OF ROBERTA...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROBERTA...HORNS...SANDY POINT AND KNOXVILLE.
LAT...LON 3257 8405 3258 8407 3259 8406 3260 8407
3263 8407 3263 8406 3264 8408 3265 8408
3267 8411 3284 8400 3266 8383 3258 8404
TIME...MOT...LOC 1712Z 229DEG 17KT 3260 8407Special weather statement, Jun 14, 1:14 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT TUE JUN 14 2016
GAZ001-002-141745-
DADE GA-WALKER GA-
114 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DADE AND NORTHERN
WALKER COUNTIES UNTIL 145 PM EDT...
AT 114 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOOKOUT MOUNTAIN...OR
NEAR TRENTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT
OGLETHORPE...LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...MORGANVILLE...
WILDWOOD...HOOKER AND FAIRVIEW.
LAT...LON 3498 8527 3493 8527 3486 8541 3489 8546
3498 8545
TIME...MOT...LOC 1714Z 212DEG 9KT 3491 8540Special weather statement, Jun 14, 1:27 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
127 PM EDT TUE JUN 14 2016
GAZ054-056-068-141800-
SPALDING GA-PIKE GA-FAYETTE GA-
127 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SPALDING...NORTHWESTERN
PIKE AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 200 PM EDT...
AT 126 PM EDT...A STRONG THUNDERSTORM WAS NEAR HARALSON...OR 11 MILES
NORTHWEST OF ZEBULON...MOVING EAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BROOKS...ZETELLA...HOLLONVILLE...VAUGHN AND LAKE HORTON.
LAT...LON 3320 8449 3322 8450 3324 8450 3335 8440
3322 8432 3315 8450 3316 8451
TIME...MOT...LOC 1726Z 249DEG 9KT 3320 8450Special weather statement, Jun 14, 1:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT TUE JUN 14 2016
GAZ002-141800-
WALKER GA-
133 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER COUNTY UNTIL
200 PM EDT...
AT 133 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES SOUTHWEST OF
LAFAYETTE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN WALKER
COUNTY.
LAT...LON 3461 8537 3461 8546 3476 8545 3477 8529
TIME...MOT...LOC 1733Z 178DEG 2KT 3465 8542Special weather statement, Jun 14, 1:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT TUE JUN 14 2016
GAZ021-032-033-141800-
COBB GA-NORTH FULTON GA-CHEROKEE GA-
134 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COBB...NORTH FULTON
AND SOUTHERN CHEROKEE COUNTIES UNTIL 200 PM EDT...
AT 134 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SANDY SPRINGS TO NEAR ROSWELL TO MARIETTA...AND MOVING
NORTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MARIETTA...SANDY
SPRINGS...ROSWELL...ALPHARETTA...WOODSTOCK...FAIR OAKS... WHITE
WATER PARK...MOUNT BETHEL...KENNESAW STATE UNIVERSITY...SWEAT
MOUNTAIN AND SANDY PLAINS.
LAT...LON 3406 8459 3414 8440 3398 8427 3396 8431
3397 8432 3397 8435 3394 8435 3391 8440
3396 8448 3392 8459
TIME...MOT...LOC 1734Z 204DEG 6KT 3394 8440 3403 8445 3396 8455Special weather statement, Jun 14, 1:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT TUE JUN 14 2016
GAZ067-068-141815-
PIKE GA-MERIWETHER GA-
149 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIKE AND EASTERN
MERIWETHER COUNTIES UNTIL 215 PM EDT...
AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR GAY...OR 10 MILES EAST
OF GREENVILLE...MOVING EAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WOODBURY...MOLENA...GAY...IMLAC AND HILLTOP.
LAT...LON 3296 8460 3308 8467 3316 8448 3303 8439
TIME...MOT...LOC 1748Z 247DEG 15KT 3306 8453
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 13, 10:25 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jun 13, 10:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jun 14, 12:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Jun 14, 12:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 12:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jun 14, 1:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 14, 1:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 14, 1:14 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 14, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 14, 1:59 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 14, 2:03 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 14, 2:09 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Jun 14, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Jun 14, 2:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jun 14, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 14, 2:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 40 min |
| Jun 14, 2:45 PM EDT | Special Weather Statement | FFC | Clarke | 30 min |
| Jun 14, 2:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 32 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 45 min |
| Jun 14, 3:13 PM EDT | Special Weather Statement | FFC | Rockdale | 32 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Jun 14, 3:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 14, 3:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 14, 3:37 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Jun 14, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 14, 4:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | FFC | Gilmer | 24 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | White | 34 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jun 14, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 19 min |
| Jun 14, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.